# SDR 08FDEA01713

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65562385
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PIT STRINGER SPLICE AT 27L GOING THROUGH STA 680 CORRODED ON OUTBD SIDE REMOVED CORROSION FROM ORIGINAL THICKNESS OF 0.064 INCH FROM BUTT SPLICE STRAP WITH 0.054" REMAINING.  OUT-OF-LIMITS DUE TO "NO REWORK PERMITTED IN BUTT SPLICE STRAP".  FABRICATED REPAIR DOUBLER, TREATED, PRIMED AND INSTALLED, REFERENCE SRM 53-30-1 FIGURE NR 1 AND EA NR 7-5330-118259.  REMOVED CORROSION ON STRINGER SPLICE, FROM ORIGINAL THICKNESS OF 0.056 WITH 0.052 INCH REMAINING, 0.004 LOSS AND IS WITHIN LIMITS.  REFERENCE SRM 53-10-1/PAGES 1-2A.  CLASSIFIED AS A MAJOR REPAIR.
